Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Why have I suddenly reacted to Ibuprofen gel?

(6 Posts)
WellThatsATurnipForTheBooks Thu 08-Feb-18 18:25:00

I've been using Ibuprofen gel on my side/hip for the last 2 - 3 weeks as suggested by the doctor.

I had no problem with it until a couple of days ago when my skin started stinging and burning like hell when I put it on. The skin was bright red and slightly bumpy in texture. Initially it even hurt when clothing touched it.

Why has this suddenly happened? Should I be worried?

WellThatsATurnipForTheBooks Thu 08-Feb-18 20:11:54

Anyone have any suggestions?

Amber0685 Thu 08-Feb-18 20:15:15

Long shot with this weather but sunlight exposure?

WellThatsATurnipForTheBooks Thu 08-Feb-18 20:18:28

Chance would be a fine thing Amber smile

No, that part of me rarely sees daylight let alone full on sunshine

Amber0685 Thu 08-Feb-18 20:45:42

We live in hope! Maybe a delayed reaction, I would stop using it. Sorry. Heat packs? Paracetamol?

WellThatsATurnipForTheBooks Thu 08-Feb-18 21:15:44

It's just so odd that it's been fine for that long and then suddenly my skin is tingling and on fire!

I'll stick to tablets until I go back to the doctors I think

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: